# SDR USAABB96023

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 313T21002
- Condition: Dislodged
- Location: Lt Pylon
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CLT - FLT 41 - CREW NOTED, THAT SOMEWHERE BETWEEN TAKEOFF FROM CLT AND 8000 FEET, A NR 1 ENGINE PYLON COVER DEPARTED THE AIRCRAFT.  FLIGHT RETURNED TO THE FIELD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PANEL.  SUBMITTER STATES, MOST LIKELY CAUSE OF INCIDENT WOULD BE IMPROPER REPLACEMENT AFTER PREVIOUS MAINTENANCE.  (M)
